# SDR ASAA2013090295914

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,663 hours, 8,175 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SELECTING RECALL ON LANDING CHECKLIST, LEFT PACK LIGHT ILLUMINATED.  PACK LIGHT RESET.  ACFT GROUNDED.  RESET 4 RAM ACTUATOR FAULT ON NR 1 PACK/ZONE TEMP CONTINUED BOTH PACK/ZONE TEMP. CONTS BITE TEST GOOD IAW MM 21-61-00.
